# SDR SWAA2021092707817

- Difficulty date: August 16, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PNEUMATIC DUCT CLAMP SUPPORT BRACKET AT STA 540 + 5; RBL 6; WL 160. ; / [01] REMOVED AND INSTALLED NEW/SERVICEABLE PNEUMATIC DUCT CLAMP SUPPORT BRACKET AT STA 540+ 5; RBL6; WL 160 IAW SOPM 20-50-01; [02] REMOVED AND INSTALLED NEW/SERVICEABLE PNEUMATIC DUCT CLAMP SUPPORT BRACKET AT STA 540+ 5; RBL6; WL 160 IAW SOPM 20-50-01; [03] REMOVAL/INSTALLATION REFERENCE SRM 51-40-02-0G-0-A00729; [04] STEP 3; [05] VERIFIED CORRECTIVE ACTIONS 1-4.
